# SDR DL73K001536

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 47,319 hours, 38,101 cycles
- Engine: Pwa JT8D15A
- Engine time: 37,487 hours, 30,598 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part serial: Q380
- Condition: Inaccurate
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT EWR DUE TO RIGHT ENGINE DID NOT REACH T/O EPR SETTING.  REPLACED RIGHT ENGINE EPR TRANSMITTER.  OPERATED RIGHT ENGINE AT T/O POWER PER PFHB AND ALL ENGINE PARAMETERS NORMAL.
